# SDR DALA2018032801999

- Difficulty date: March 27, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frm 41-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE SEAT TRACK -Y765 FRAME 41 TO 47/51 PREVIOUSLY REWORK AREA AND EVALUATED WITH CARD 2500-2031 WAS FOUND OUT LIMITS IN PASSENGER CABIN, REPLACED SEAT TRACK -Y765 ON FR 41 TO FR 47/51 ON PASSENGER CABIN AND FASTENERS AS PER SRM A319 51-72-11, 51-42-11 AND DRAWING #D53370500
